Multiplicity results for second-order two-point boundary value problems with superlinear or sublinear nonlinearities

Ma, R. and Thompson, B. (2005) Multiplicity results for second-order two-point boundary value problems with superlinear or sublinear nonlinearities. Journal of Mathematical Analysis And Applications, 303 2: 726-735. doi:10.1016/j.jmaa.2004.09.002

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads

Author Ma, R.
Thompson, B.
Title Multiplicity results for second-order two-point boundary value problems with superlinear or sublinear nonlinearities
Journal name Journal of Mathematical Analysis And Applications   Check publisher's open access policy
ISSN 0022-247X
Publication date 2005
Sub-type Article (original research)
DOI 10.1016/j.jmaa.2004.09.002
Volume 303
Issue 2
Start page 726
End page 735
Total pages 10
Editor S. G. Krantz
W. F. Ames
Place of publication San Diego, C.A. U.S.A.
Publisher Academic Press Inc Elsevier Science
Collection year 2005
Language eng
Subject C1
230107 Differential, Difference and Integral Equations
780101 Mathematical sciences
Abstract We consider boundary value problems for nonlinear second order differential equations of the form u + a(t) f(u) = 0, t epsilon (0, 1), u(0) = u(1) = 0, where a epsilon C([0, 1], (0, infinity)) and f : R --> R is continuous and satisfies f (s)s > 0 for s not equal 0. We establish existence and multiplicity results for nodal solutions to the problems if either f(0) = 0, f(infinity) = infinity or f(0) = infinity, f(0) = 0, where f (s)/s approaches f(0) and f(infinity) as s approaches 0 and infinity, respectively. We use bifurcation techniques to prove our main results. (C) 2004 Elsevier Inc. All rights reserved.
Keyword Multiplicity Results
Eigenvalues
Bifurcation Methods
Nodal Zeros
Mathematics, Applied
Mathematics
Positive Solutions
Differential-equations
Existence
Q-Index Code C1

 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 31 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 32 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Wed, 15 Aug 2007, 06:21:50 EST